# SDR VNAA202504140005

- Difficulty date: March 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL 15LH (6EAS) BTW FS 669.40 TO FS 977.    SIDE SEAT RAIL 15LH (6EAS) BTW FS 669.40 TO FS 977.00 WERE EVALUATED DUE TO EXCESSIVE DAMAGE PER CRJ/900 SRM 53-41-49-101-001-A02 AND REPLACED PER CRJ/900 SRM 53-00-49-400-801 (CONFIG A12)
